# SDR 97UAL900870

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4723U
- Make and model: Boeing 747122
- Aircraft serial: 19882
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS COME ON WHEN COCKPIT SWITCH IS ARMED.  *S/D*  CAUSED BY 400HZ NOISE PICKED UP ON THE CONTROL LINES FOR THE EMERGENCY LIGHTS.  CORRECTIVE ACTION WILL BE ADDING TERMINATION RESISTORS TO THE LINES PER COA 8-4608.
